# SDR ASAA12911636

- Difficulty date: May 6, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 40,238 hours, 15,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 111A13087U15
- Condition: Cracked
- Location: Bs 663.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT LT MLG FWD BULKHEAD LOWER SIDE.  R & R ANGLES AS REQUIRED IAW DWG NR 111A1000, SHEET 3F, R5EV, A/149A7218 SHEET 4 & SRM 51-40-02.
